# SDR GTIA021071

- Difficulty date: October 1, 2002
- Submitted: October 23, 2002
- Operation: Air carrier
- Aircraft: N130NK
- Make and model: Doug DC-9-41
- Aircraft serial: 47604
- Engine: Pwa JT8D17
- System (JASC): 7240 · Turbine Engine Combustion Section
- Part: Combust Chamber
- Condition: Worn
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOROSCOPE RECORD, FOUND IGNITER GUIDE NR 4 COMBUSTION CHAMBER WORN AND OUT OF CHAMBER RESTING IN OUTER COMBUSTION CASE IGNITER PORT NR 4.  BURNER CANS HAVE BEEN REPACED DURING SHOP VISIT.
